Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Feeling restless and dizzy. What could be the cause?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1979
Answered : 2457 Questions
Hello, I am 83 yr old female, Have OA all over, restless legs and sleep an. Wear a breathing mask at night. but otherwise am still better off than others at my age. But lately I am more dizzy than I like, I walk still my dog but cant always go on a straight line. I do take medication that says it can make me dizzy but I took that already for a while without problem. What else could be the matter?
Posted Wed, 11 Dec 2013 in General Health
Answered by Dr. M Y Shareef 2 hours later
Brief Answer: Few routine and allied investigations might help Detailed Answer: Hi XXXXX! Good morning. I am Dr Shareef answering your query. At the outset, I must compliment you for having such an active life style at your age with your past medical history and wish you to continue the same way in future as well. The problem you have now could well be due to the medications which you might be consuming. But to be sure, if I were your doctor, I would go for all routine investigations of yours like a blood pressure recording, blood tests like blood sugar, renal function test, serum lipid profile and a routine cardiac check up by a cardiologist. Depending on the result of these reports and with the past history of Whipple, I would not hesitate to advise you for an MRI of brain and a neurological consultation as well. In case all comes out to be normal, I would advise you not to bother and continue with your activities as before with precautions on the foot path preferably in company and not alone. I hope this information would help you in discussing with your family physician/treating doctor in further management of your problem. Please do not hesitate to ask in case of any further doubts. Thanks for choosing health care magic to clear doubts on your health problems. Wishing you an early recovery. Dr Shareef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor